# SDR SWAA2022031002707

- Difficulty date: June 2, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR BOARD 222BF HAS 2EA PUNCTERS AT INSERTS. MARKED. / REPAIRED 2EA PUNCTURES @ INSERTS ON FWD WET AREA FLOORBOARD 222BF IAW B737 SRM 53-00-50-2R-2 REV 67
